# SDR P5CA9601219

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skirt
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIRT NR 4 SUPPORT RODS EYEBOLTS CORROSION.  CORROSION REMOVED AND TREATED PER MM 51-21-03.
